# SDR A6WA202010267352

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145222
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE FS 523 TO FS 530, RBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT RT FLOOR ANGLE AT FS 523 TO FS 530 & RBL 42, REF CRJ 200 SRM 51-21-06.  REWORKED AREA MEASURES 2.5" L X 1.40" W X .006" D.  ORIGINAL MATERIAL THICKNESS .080", REMAINING MATERIAL THICKNESS .074".  HFEC ACCOMPLISHED WITH NO INDICATIONS NOTED, REF NDTM 51-20-06, PART 1, REV 41.  TREATED, PRIMED, PAINTED AND APPLIED CPC.  WITHIN ALLOWED LIMITS, REF BOMBARDIER REO 601R-53-41-666, REV C, 2012-11-06.
